Continuity equations and ODE flows with non-smooth velocity

Ambrosio, Luigi and Crippa, Gianluca. (2014) Continuity equations and ODE flows with non-smooth velocity. Proceedings of the Royal Society of Edinburgh. Section A, Mathematics, Vol. 144, H. 6. pp. 1191-1244.

PDF - Published Version

Official URL: http://edoc.unibas.ch/dok/A6337663

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
UniBasel Contributors:Crippa, Gianluca
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:The Royal Society
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
edoc DOI:
Last Modified:31 Dec 2015 10:56
Deposited On:06 Feb 2015 09:59

Repository Staff Only: item control page